# SDR 96ZZZX155

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7051
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Dimmer
- Part number: 1179203103
- Condition: Failed
- Location: Lights Control
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT CENTER CONSOLE INSTRUMENT LIGHTS' CONTROL UNIT (DIMMER BOX) FAILED CAUSING SMOKE.  COMMON PROBLEM AREA.  RECOMMEND MFG RE-DESIGN CONTROL UNIT.
